# SDR CHQA200600108

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 16,116 hours, 12,650 cycles
- Engine: Allsn AE3007A
- Engine time: 392 hours, 367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 6334 - ATL-LEX - SMOKE IN CABIN DURING TAKEOFF CLIMB JUST AFTER ROTATION. FLIGHT ATTENDANT OBSERVED SMOKE IN CABIN AND CREW NOTED WHAT THEY THOUGHT TO BE ELECTRICAL SMELL. DECLARED AND EMERGENCY AND RETURNED TO FIELD. NO SIGNS OF SMOKE PRESENT AT GATE, BUT MAINTENANCE DID NOTE THEY SMELLED A HINT OF OIL SMELL UPON ARRIVAL TO AIRCRAFT. MAINTENANCE RAN BOTH ENGINES AT ALL POWER SETTINGS WITH CREW FOR 45 MINUTES, COULD NOT DUPLICATE. OPS CHECK GOOD.
